# SDR SWAA2012072306115

- Difficulty date: July 12, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 72,665 hours, 62,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FLAP I/B UPPER AND LOWER SURFACES DELAMINATED.  REPAIRED AFT FLAP IAW SRM AND SB.
